Nonlinear programming and stationary strategies in stochastic games

Filar J.A. and Schultz T.A. (1986) Nonlinear programming and stationary strategies in stochastic games. Mathematical Programming, 34 2: 243-247. doi:10.1007/BF01580590


Author Filar J.A.
Schultz T.A.
Title Nonlinear programming and stationary strategies in stochastic games
Journal name Mathematical Programming   Check publisher's open access policy
ISSN 0025-5610
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1007/BF01580590
Volume 34
Issue 2
Start page 243
End page 247
Total pages 5
Publisher Springer-Verlag
Language eng
Keyword Nonlinear Programming
Stationary Strategies
Stochastic Games
Undiscounted Rewards
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 25 Jan 2017, 14:14:26 EST by Kay Mackie